# SDR SWAA2017081615751

- Difficulty date: August 9, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 65,745 hours, 38,472 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LEADING EDGE NOSE SKIN CRACKED AT ACTUATOR ATTACH RIB.  REPAIRED SKIN IAW SRM.
